Title

Zero-divisor ideals and realizable zero-divisor graphs

Department/School

Mathematics

Date

3-18-2009

Document Type

Article

Keywords

zero-divisor, finite commutative rings

Abstract

We seek to classify the sets of zero-divisors that form ideals based on their zero-divisor graphs. We offer full classification of these ideals within finite commutative rings with identity. We also provide various results concerning the realizability of a graph as a zero-divisor graph.

Published in

Involve

Citation/Other Information

Axtell, M., Stickles, J., & Trampbachls, W. (2009). Zero-divisor ideals and realizable zero-divisor graphs. Involve 2(1), 17 - 27. https://doi.org/10.2140/involve.2009.2.17

Share

COinS